# SDR FDEA202308081374

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300*
- Aircraft serial: 790
- Aircraft time: 33,600 hours, 19,087 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A2714201300000
- Condition: Leaking
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

YELLOW HYD SYS LO PR ECAM CLIMBING THROUGH FL260.  COMPLIED WITH ECAM AND QRH. YELLOW SYSTEM RESERVOIR  QUANTITY INDICATOR FLUCTUATION IN YELLOW ABOVE AND  BELOW RED DOT. ECAM QUANTITY INDICATES STEADY.  COORDINATED WITH GOC AND MOC VIA ATLANTA RADIO AND  ACARS. GOC/MOC RELAYED  OK TO CONTINUE W/YELLOW HYD  SYS OFF .  - EMERGENCY DECLARED FOR LANDING -   INSTALLED  HOSE P/N A2714201300000, TAG NR 01612331, PER A300 AMM20-23-11-00-0.  INSTALLED LACING TAPE FOR CHAFING PER A300 AMM 20-23-14-00-0. SERVICED YELLOW HYD SYSTEM PER  AMM012-12-29-00-0.. CHECKED YELLOW HYD SYSTEM FILTER CLOGGING INDICATORS PER A300 AMM 29-00-00-03-0. YELLOW HYD SYSTEM IS SERVICEABLE AT THIS TIME.
